MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5380
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the asymptomatic patient presented in clinic with a pacemaker that could not be interrogated.No further information is available.
 
Additional Manufacturer Narrative
Further information was requested but not received.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information received on (b)(4) 2019, indicates that the device was explanted and replaced.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
IDENTITY ADX
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8148666
Report Number2017865-2018-18617
Device Sequence Number1406757
Product Code LWP
UDI-Device Identifier05414734006897
UDI-Public05414734006897
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Model Number5380
Device Lot Number2769407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer03/20/2019
04/21/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date04/17/2019
04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;